# SDR FDEA201904170819

- Difficulty date: April 17, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AFT FLOOR PANEL SUPPORT FOUND CRACKED AT STATION 1887 X =   56 MAIN DECK COMPARTMENT CRACKED AFT FLOOR PANEL SUPPORT AT STATION 1887 X = 56  REMOVED AND REPLACED FROM STATION 1887 TO STATION 2007 X = 56 AS PER SRM 51-31-01-0G. AFT FLOOR PANEL SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA 7551 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
